MathSciNet Relay Station
MathSciNet bibliographic data
MR1135749 (93d:15021) 15A23 (15A21 68Q40)
Hafner, James L.; McCurley, Kevin S. Asymptotically fast triangularization of matrices over rings. SIAM J. Comput. 20 (1991), no. 6, 1068–1083.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement